# SDR 01FDEA00130

- Difficulty date: February 15, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562392
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01,2) ON I/B SIDE OF STR 27 RT, BS 680.  *S/D*  REMOVED AND REPLACED STR CAP PER FEDEX SRM 51-30-2.  CAP FOUND OUT OF LIMITS PER FEDEX SRM 53-10-1.
